# SDR UALA2013062604466

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,361 hours, 16,495 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 604551
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PACK VIEW PORT OBSTRUCTED. FOUND LENS HAZED.  REMOVED AND REPLACED LENS,  SLIDE BOTTLE PSI CAN BE VERIFIED AS NORMAL.
